Journal article icon

Journal article

The Oxford Questionnaire on the Emotional Side-effects of Antidepressants (OQuESA): Development, validity, reliability and sensitivity to change

Abstract:

Background: Some patients with major depression report a restricted range of emotions that may appear to arise as a side-effect of treatment with antidepressants. It is uncertain whether this phenomenon, sometimes called emotional blunting, represents residual symptoms of depression or side-effects of antidepressant treatment. There is currently no adequate instrument to measure this phenomenon. Methods: A draft questionnaire was developed from patient-derived qualitative data, refined using ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jad.2012.01.030

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Psychiatry
Journal:
Journal of Affective Disorders
Volume:
140
Issue:
1
Pages:
66-74
Publication date:
2012-09-05
DOI:
EISSN:
1573-2517
ISSN:
0165-0327
URN:
uuid:e9fdc720-6008-49f0-b54d-89b2230f083c
Source identifiers:
340139
Local pid:
pubs:340139

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP